# SDR AALA2009032400646

- Difficulty date: March 24, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 23,747 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  ESCAPE PATH LIGHTING FOR SEATS 26D TO 30D VERY DIM.  RECHARGED LIGHT SYSTEM FOR ESCAPE PATH LIGHTING FOR SEATS 26D TO 30D.
